lnu.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Characterization of 2-ramified power series
Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).ORCID-id: 0000-0002-0510-6782
2017 (engelsk)Inngår i: Journal of Number Theory, ISSN 0022-314X, E-ISSN 1096-1658, Vol. 174, s. 258-273Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In this paper we study lower ramification numbers of power series tangent to the identity that are defined over fields of positive characteristics p. Let g be such a series, then g has a fixed point at the origin and the corresponding lower ramification numbers of g are then, up to a constant, the degree of the first non-linear term of p-power iterates of g. The result is a complete characterization of power series g having ramification numbers of the form 2 ( 1 + p + 
 + p n ) . Furthermore, in proving said characterization we explicitly compute the first significant terms of g at its pth iterate.

sted, utgiver, år, opplag, sider
Elsevier, 2017. Vol. 174, s. 258-273
Emneord [en]
Lower ramification numbers, iterations of power series, difference equations, arithmetic dynamics
HSV kategori
Forskningsprogram
Naturvetenskap, Matematik
Identifikatorer
URN: urn:nbn:se:lnu:diva-58627DOI: 10.1016/j.jnt.2016.10.005ISI: 000392902700016Scopus ID: 2-s2.0-85006507544OAI: oai:DiVA.org:lnu-58627DiVA, id: diva2:1051531
Merknad

Correction published in: Nordqvist, Jonas. 2017. Corrigendum to “Characterization of 2-ramified power series” [J. Number Theory 174 (2017) 258–273], Journal of Number Theory, 178: 208.

Tilgjengelig fra: 2016-12-02 Laget: 2016-12-02 Sist oppdatert: 2019-09-06bibliografisk kontrollert
Inngår i avhandling
1. Ramification numbers and periodic points in arithmetic dynamical systems
Åpne denne publikasjonen i ny fane eller vindu >>Ramification numbers and periodic points in arithmetic dynamical systems
2018 (engelsk)Licentiatavhandling, med artikler (Annet vitenskapelig)
Abstract [en]

The field of discrete dynamical systems is a rich and active field of research within mathematics, with applications ranging from biology to computer science, finance, engineering and various others. In this thesis properties of certain discrete dynamical systems are studied together with number theoretic properties of the functions defining these systems. The dynamical systems studied in this thesis are defined by iteration of power series g with a fixed point at the origin, tangent to the identity, and defined over fields of prime characteristic p. We are interested in the geometric location of the periodic points in the open unit disk. Recent results have shown that there is a connection between the lower ramification numbers of g and the geometric location of the periodic points in the open unit disk. The lower ramification numbers of g can be described as the multiplicity of zero as a fixed point of p-power iterates of g.

Part of this thesis concerns characterizing power series having certain sequences of ramification numbers. The other part concerns utilizing these results in order to describe the geometric location of the periodic points in terms of their distance to the origin. More precisely, we characterize all 2-ramified power series, i.e. power series having ramification numbers of the form 2(1 + p + … + pn). Moreover, we also obtain a lower bound of the absolute value of the periodic points in the open unit disk of such series.

sted, utgiver, år, opplag, sider
Växjö: Linnaeus University Press, 2018. s. 74
Serie
Lnu Licentiate ; 10
Emneord
ramification numbers, local fields, arithmetic dynamics, periodic points, Nottingham group
HSV kategori
Forskningsprogram
Naturvetenskap, Matematik
Identifikatorer
urn:nbn:se:lnu:diva-69926 (URN)978-91-88761-28-6 (ISBN)978-91-88761-29-3 (ISBN)
Presentation
2018-02-15, D1136, Växjö, 13:00 (engelsk)
Opponent
Veileder
Tilgjengelig fra: 2018-01-17 Laget: 2018-01-17 Sist oppdatert: 2018-01-17bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopusCorrigendum

Personposter BETA

Nordqvist, Jonas

Søk i DiVA

Av forfatter/redaktør
Nordqvist, Jonas
Av organisasjonen
I samme tidsskrift
Journal of Number Theory

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 157 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf